Show simple item record

dc.contributor.authorLi, Dan
dc.contributor.authorMc Gettrick, Michael
dc.contributor.authorZhang, Wei-Wei
dc.contributor.authorZhang, Ke-Jia
dc.date.accessioned2018-09-20T16:14:29Z
dc.date.available2018-09-20T16:14:29Z
dc.date.issued2015-01-21
dc.identifier.citationLi, Dan; Mc Gettrick, Michael; Zhang, Wei-Wei; Zhang, Ke-Jia (2015). Quantum walks on two kinds of two-dimensional models. International Journal of Theoretical Physics 54 (8), 2771-2783
dc.identifier.issn0020-7748,1572-9575
dc.identifier.urihttp://hdl.handle.net/10379/12440
dc.description.abstractIn this paper, we numerically study quantum walks on two kinds of two-dimensional graphs: cylindrical strip and Mobius strip. The two kinds of graphs are typical two-dimensional topological graph. We study the crossing property of quantum walks on these two models. Also, we study its dependence on the initial state, size of the model. At the same time, we compare the quantum walk and classical walk on these two models to discuss the difference of quantum walk and classical walk.
dc.publisherSpringer Nature
dc.relation.ispartofInternational Journal of Theoretical Physics
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectquantum walk
dc.subjectcylindrical strip
dc.subjectmobius strip
dc.titleQuantum walks on two kinds of two-dimensional models
dc.typeArticle
dc.identifier.doi10.1007/s10773-015-2514-5
dc.local.publishedsourcehttp://arxiv.org/pdf/1501.01816
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland